# SDR RAIA950236

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: FF342
- Condition: Shorted
- Location: Flt Dir Panel
- Part time: 5,663 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7507 - SMOKE WAS BEING EMITTED FROM FLIGHT DIRECTOR PANEL.  MAINTENANCE REPAIRED SHORTED WIRE BEHIND FLIGHT DIRECTOR SELECTOR PANEL.  SYSTEM TEST REVEALED NO SMOKE OPS CHECK OK.  (W)
